# SDR DALA2025100807329

- Difficulty date: June 30, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 64,552 hours, 46,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AND DOOR FRAME: FUSELAGE SKIN DOOR CUTOUT AREA AFT EDGE DAMAGED.   C/W AFT CARGO CORROSION ERA 627055-14 REV A. (1055785)
